Generalized Perron Identity for broken lines
作者: Oleg KarpenkovMatty van-Son
刊名: Journal de théorie des nombres de Bordeaux, 2019, Vol.31 (1), pp.131-144
来源数据库: The Center for Diffusion of Academic Mathematical Journals
DOI: 10.5802/jtnb.1071
关键词: Geometry of continued fractionsPerron IdentityBinary quadratic indefinite form
原始语种摘要: In this paper, we generalize the Perron Identity for Markov minima. We express the values of binary quadratic forms with positive discriminant in terms of continued fractions associated to broken lines passing through the points where the values are computed.
全文获取路径: PDF下载  CEDRAM  (合作)
分享到:

×
关键词翻译
关键词翻译
  • broken 破碎的
  • discriminant 判别式
  • indefinite 不梅的
  • lines 线型
  • passing 通过的
  • points 
  • continued 连续的
  • values 价值观
  • binary 二元的
  • terms 术语